Advanced search
Add to list

Bounds for the price of discrete arithmetic Asian options

Author
Organization
Keywords
Asian option, analytical bounds, comonotonicity, Black and Scholes setting, EQUIVALENCE, STRIKE

Citation

Please use this url to cite or link to this publication:

MLA
Vanmaele, Michèle, et al. “Bounds for the Price of Discrete Arithmetic Asian Options.” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 185, no. 1, 2006, pp. 51–90, doi:10.1016/j.cam.2005.01.027.
APA
Vanmaele, M., Deelstra, G., Liinev, J., Dhaene, J., & Goovaerts, M. (2006). Bounds for the price of discrete arithmetic Asian options. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 185(1), 51–90. https://doi.org/10.1016/j.cam.2005.01.027
Chicago author-date
Vanmaele, Michèle, Griselda Deelstra, Jan Liinev, Jan Dhaene, and M Goovaerts. 2006. “Bounds for the Price of Discrete Arithmetic Asian Options.” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 185 (1): 51–90. https://doi.org/10.1016/j.cam.2005.01.027.
Chicago author-date (all authors)
Vanmaele, Michèle, Griselda Deelstra, Jan Liinev, Jan Dhaene, and M Goovaerts. 2006. “Bounds for the Price of Discrete Arithmetic Asian Options.” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 185 (1): 51–90. doi:10.1016/j.cam.2005.01.027.
Vancouver
1.
Vanmaele M, Deelstra G, Liinev J, Dhaene J, Goovaerts M. Bounds for the price of discrete arithmetic Asian options. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. 2006;185(1):51–90.
IEEE
[1]
M. Vanmaele, G. Deelstra, J. Liinev, J. Dhaene, and M. Goovaerts, “Bounds for the price of discrete arithmetic Asian options,” JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol. 185, no. 1, pp. 51–90, 2006.
@article{324885,
  author       = {{Vanmaele, Michèle and Deelstra, Griselda and Liinev, Jan and Dhaene, Jan and Goovaerts, M}},
  issn         = {{0377-0427}},
  journal      = {{JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS}},
  keywords     = {{Asian option,analytical bounds,comonotonicity,Black and Scholes setting,EQUIVALENCE,STRIKE}},
  language     = {{eng}},
  number       = {{1}},
  pages        = {{51--90}},
  title        = {{Bounds for the price of discrete arithmetic Asian options}},
  url          = {{http://doi.org/10.1016/j.cam.2005.01.027}},
  volume       = {{185}},
  year         = {{2006}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: